MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-PAL SPACER 10MM X 28MM 10MM HEIGHT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-PAL SPACER 10MM X 28MM 10MM HEIGHT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 08.812.010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: date of event is an unknown date in (b)(6) 2022.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from the photo.Visual analysis of the photo revealed that the t-pal spacer 10mm x 28mm 10mm height was shifted and had migrated from a fully seated position at the bone.No other anomalies were noted.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the t-pal spacer 10mm x 28mm 10mm height.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.A possible root cause could be associated to patient falls as it was reported.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent revision surgery on (b)(6) 2022, due to a dislodged tlif (transforaminal lumbar interbody fusion) spacer.Patient experienced multiple falls following initial surgery on (b)(6) 2022.This report is for a t-pal spacer 10mm x 28mm 10mm height.This is report 1 of 1 for pc-(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6 investigation summary the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the t-pal spacer 10mm x 28mm 10mm height was scratched.No other product defects were found.No dimensional inspection was performed due to post-manufacturing damage.Complaint relevant dimensions cannot be taken.A functional test was not performed as the device was returned by it self.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the t-pal spacer 10mm x 28mm 10mm height would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: no issues.Dimensional inspection: n/a.H4 device history: part number: 08.812.010.Lot number: 138p247.Manufacturing site: haegendorf.Release to warehouse date: 06 july 2021.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T-PAL SPACER 10MM X 28MM 10MM HEIGHT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13893902
Report Number2939274-2022-01047
Device Sequence Number6310328
Product Code MAX
UDI-Device Identifier10705034759555
UDI-Public(01)10705034759555
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08.812.010
Device Catalogue Number08.812.010
Device Lot Number138P247
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale